Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 173, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 6, 2012, 12:45 AM CDT for 4 counties in Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 12:45 AM CDT (05:45 UTC)
- Expired
- May 6, 2012, 1:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Henderson County, TN, Henry County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 134 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2211 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS54 KMEG 060545
SVRMEG
TNC017-077-079-183-060630-
/O.NEW.KMEG.SV.W.0173.120506T0545Z-120506T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 130 AM CDT
* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MCKENZIE...AND MOVING SOUTH AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUNTINGDON
AND MCKENZIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8831 3572 8860 3576 8861 3579 8861
3579 8862 3619 8872 3624 8850
TIME...MOT...LOC 0545Z 345DEG 21KT 3612 8858
$$2 follow-up statements
148
WWUS54 KMEG 060606
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
106 AM CDT SUN MAY 6 2012
TNC079-183-060616-
/O.CAN.KMEG.SV.W.0173.000000T0000Z-120506T0630Z/
WEAKLEY TN-HENRY TN-
106 AM CDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY AND
SOUTHEASTERN WEAKLEY COUNTIES IS CANCELLED...
AT 106 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3578 8831 3572 8860 3579 8861 3579 8862
3607 8869 3607 8865 3610 8865 3614 8845
3601 8841 3600 8839 3598 8839
TIME...MOT...LOC 0606Z 345DEG 21KT 3607 8852
$$
TNC017-077-060630-
/O.CON.KMEG.SV.W.0173.000000T0000Z-120506T0630Z/
CARROLL TN-HENDERSON TN-
106 AM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN HENDERSON AND WESTERN CARROLL COUNTIES...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HICO...OR NEAR MCKENZIE...MOVING SOUTH AT 25
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...HUNTINGDON...MCLEMORESVILLE...PARKER'S CROSS
ROADS...TREZEVANT...HINKLEDALE...JARRELL...WINGO...NEW ZION...HICO...
LEACH...TATE AND PALMER SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8831 3572 8860 3579 8861 3579 8862
3607 8869 3607 8865 3610 8865 3614 8845
3601 8841 3600 8839 3598 8839
TIME...MOT...LOC 0606Z 345DEG 21KT 3607 8852
$$167
WWUS54 KMEG 060620
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
120 AM CDT SUN MAY 6 2012
TNC017-077-060630-
/O.EXP.KMEG.SV.W.0173.000000T0000Z-120506T0630Z/
CARROLL TN-HENDERSON TN-
120 AM CDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDERSON AND
WESTERN CARROLL COUNTIES WILL EXPIRE AT 130 AM CDT...
AT 120 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3578 8831 3572 8860 3579 8861 3579 8862
3607 8869 3607 8865 3610 8865 3614 8845
3601 8841 3600 8839 3598 8839
TIME...MOT...LOC 0620Z 345DEG 21KT 3599 8849
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:30 AM CDT, 15 minutes earlier.
Area forecast discussion, May 6, 12:30 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1230 AM CDT SUN MAY 6 2012 .UPDATE... /ISSUED 839 PM CDT SAT MAY 5 2012/ SKIES ARE MOSTLY CLEAR ACROSS MUCH OF THE FORECAST AREA THIS EVENING WITH TEMPERATURES RANGING FROM THE UPPER 70S TO MID 80S. IT APPEARS THAT THE CHANCE OF THUNDERSTORMS TONIGHT IS OVER SO HAVE REMOVED POPS FROM FORECAST FOR THE REMAINDER OF TONIGHT. HAVE ALSO REMOVED MENTION OF SEVERE WEATHER IN THE HWO. ARS && .DISCUSSION... /ISSUED 236 PM CDT SAT MAY 5 2012/ HOT AND HUMID CONDITIONS ARE CURRENTLY FELT BY MIDSOUTHERNERS THIS EARLY MAY AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 80S OVER NORTHWEST TENNESSEE TO 90F OVER THE MISSISSIPPI DELTA. WINDS WERE SOUTHERLY AT 5 TO 10 MPH UNDER A MIX OF CLOUDS AND SUN. DEWPOINTS HAVE DROPPED SLIGHTLY THIS MORNING FROM THE LOW 70S TO THE MID AND UPPER 60S...WITH HEAT INDICES RUNNING BETWEEN 88-93F. FOR THE REMAINDER OF TODAY...A WEAK VORT MAX OVER THE REGION WILL KEEP A THREAT FOR AN ISOLATED STORM ALONG AND WEST OF THE MISSISSIPPI RIVER...WITH MORE SCATTERED COVERAGE ACROSS SOUTHERN PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI. CU FIELD IN THIS AREA THOUGH IS STILL CAPPED AS OF 2PM WITH A HIDDEN OUTFLOW BOUNDARY FROM THIS MORNING'S CONVECTION STRETCHED FROM DYERSBURG TO PICKWICK DAM IN TENNESSEE. MODELS IN THIS AREA SHOWING MOST OF THE QPF ACTUALLY FALLING BETWEEN THE 00-06Z TIME FRAME...WITH ONLY THE GFS AND ECMWF HINTING AT SOMETHING FORMING PRIOR TO 00Z. HAVE KEPT BEST CHANCES IN THE 21-03Z TIME FRAME. THE AIRMASS IS A LOADED GUN FOR NOW WITH A STOUT CAP AT 850MB. IF THE SHORTWAVE CAN BREAK THROUGH THIS INVERSION CAPE VALUES OF 4000 J/KG+...WILL PRODUCE VERY LARGE HAIL AND WET MICROBURSTS. WILL LEAVE THIS MENTION IN THE HWO. LATER SKIES WILL BECOME PARTLY CLOUDY LATE WITH LOWS STILL RUNNING TEN DEGREES ABOVE NORMAL. SUNDAY THROUGH TUESDAY...HOT AND HUMID WEATHER WILL CONTINUE ON SUNDAY AND MONDAY AHEAD OF A COLD FRONT DROPPING SOUTH THROUGH THE MIDWEST. THIS IS IN RESPONSE TO A DIVING SHORTWAVE IN THE WESTERN GREAT LAKES FLATTENING THE RIDGE OVER THE SOUTHEAST U.S. ANY CONVECTION SUNDAY AFTERNOON WILL REMAIN OVER THE EASTERN HALF OF THE CWA...WITH AN INCREASING THREAT APPROACHING FROM THE NORTHWEST LATE SUNDAY NIGHT. SEVERE CHANCES LOOK TO BE BEST OVER THE AREA ON MONDAY DURING THE LATE AFTERNOON AND EVENING HOURS AHEAD OF THE FRONT. THE AREA SHOULD BE ABLE TO SQUEEZE OUT SEVERAL 90F READINGS ON SUNDAY...WITH THE SOUTHERN HALF POSSIBLY HITTING 90 DEGREES ON MONDAY. THUNDERSTORMS LIKELY TO CONTINUE MONDAY NIGHT OVER THE ENTIRE AREA THEN AGAIN OVER THE SOUTH ON TUESDAY AS THE FRONT SLOWS. CLOUDY SKIES WITH PRECIPITATION SHOULD KEEP TUESDAY'S HIGHS IN THE UPPER 70S TO MID 80S. WEDNESDAY THROUGH THURSDAY...SURFACE HIGH PRESSURE WILL BUILD SOUTH ACROSS THE OHIO AND TENNESSEE VALLEYS PLACING A DRY EASTERLY FLOW OVER THE REGION. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL FOR EARLY MAY WITH READINGS IN THE 70S. NEXT WEEKEND...LONG RANGE SOLUTIONS FROM THE ECMWF AND GFS SHOW A BROAD TROUGH OVER THE MIDDLE OF THE COUNTRY WITH THE GFS DEPICTING A POTENT CLOSED LOW CROSSING THE SOUTHERN PLAINS AND THE EURO HAVING A MORE PROGRESSIVE SHORTWAVE ACROSS THE UPPER/MID MISSISSIPPI VALLEY. HAVE INCREASED POPS SLIGHTLY STARTING LATE FRIDAY AS A MOIST SOUTHWEST FLOW SET UPS OVER THE AREA. TEMPERATURES SHOULD REBOUND BACK INTO THE 80S THIS PERIOD WITH DEWPOINTS RETURNING TO THE 60S. JAB && .AVIATION... 06Z TAF SET VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE PERIOD...DID CONTINUE WITH A TEMPO GROUP FOR THE POSSIBILITY OF VISIBILITY 3SM IN FOG AT KTUP 05/08Z-05/11Z. AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION FROM THE WEST SATURDAY HELPING TO SPARK ISOLATED SHOWERS AND THUNDERSTORMS. MENTIONED VCTS AT KJBR 05/16Z-06/00Z. AT KMEM...KMKL...AND KTUP MENTIONED VCTS 05/18Z-06/00Z AS DAYTIME HEATING INCREASES THE INSTABILITY. S-SW WINDS MAINLY 7 KTS OR LESS OVERNIGHT...THEN INCREASING SATURDAY TO 8-12 KTS WITH GUSTS TO 18 KTS AT KMEM AND KJBR. AFTER 06/00Z WINDS S-SW 5 KTS OR LESS. JCL/KRM && && .PRELIMINARY POINT TEMPS/POPS... MEM 71 90 68 82 / 20 50 50 20 MKL 67 87 65 80 / 30 60 60 20 JBR 68 87 64 79 / 30 60 30 10 TUP 68 89 68 82 / 20 40 60 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 5, 8:35 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 835 PM CDT SAT MAY 5 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-070345- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 835 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL SETTLE INTO THE MIDSOUTH LATE MONDAY THROUGH EARLY TUESDAY. SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT... LATE MONDAY AFTERNOON AND MONDAY NIGHT. ADDITIONAL STRONG STORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY NEXT WEEK.
In the hours before
Special weather statement, May 5, 11:03 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1103 PM CDT SAT MAY 5 2012 TNZ003-004-060445- WEAKLEY TN-HENRY TN- 1103 PM CDT SAT MAY 5 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1145 PM CDT FOR... NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8 MILES NORTH OF LATHAM AT 1103 PM CDT...MOVING SOUTHEAST AT 10 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3624 8855 3650 8881 3651 8881 3651 8835 TIME...MOT...LOC 0403Z 298DEG 7KT 3655 8867
Special weather statement, May 6, 12:23 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1223 AM CDT SUN MAY 6 2012 TNZ003-004-021-060600- WEAKLEY TN-CARROLL TN-HENRY TN- 1223 AM CDT SUN MAY 6 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 AM CDT FOR... NORTH CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED OVER GLEASON AT 1223 AM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MCKENZIE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3612 8840 3601 8864 3625 8878 3634 8859 TIME...MOT...LOC 0523Z 330DEG 8KT 3622 8863
Local storm report, May 6, 12:42 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL GLEASON 36.22N 88.61W
05/06/2012 E1.25 INCH WEAKLEY TN PUBLIC
DIME TO HALF DOLLAR SIZE HAIL FELL IN GLEASON.
&&
KRMSpecial weather statement, May 6, 12:43 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 AM CDT SUN MAY 6 2012
TNZ004-060615-
HENRY TN-
1243 AM CDT SUN MAY 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 AM CDT FOR...
NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PARIS LANDING STATE PARK AT 1243 AM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3635 8809 3633 8809 3632 8810 3635 8822
3651 8816 3651 8805 3647 8804 3644 8805
3640 8801 3636 8799
TIME...MOT...LOC 0543Z 287DEG 18KT 3641 8808The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 11:03 PM CDT | Special Weather Statement | MEG | Weakley | 42 min |
| May 5, 11:28 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 47 min |
| May 6, 12:23 AM CDT | Special Weather Statement | MEG | Weakley | 37 min |
| May 6, 12:43 AM CDT | Special Weather Statement | MEG | Henry | 32 min |
| May 6, 2:08 AM CDT | Special Weather Statement | MEG | Decatur | 37 min |
| May 6, 3:02 AM CDT | Special Weather Statement | MEG | Carroll | 43 min |
| May 6, 4:02 AM CDT | Flash Flood Warning | MEG | Carroll, Weakley | 4 hr |
| May 6, 4:18 AM CDT | Special Weather Statement | MEG | Carroll | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.